MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TF WGN 50CTMG/DL 956970
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were evaluated: true focus product was received and investigated by nova biomedical.Reported defect not reproduced on returned meter and strips.Most likely underlying root cause: mlc-062: user had poor technique note: manufacturer contacted customer in a follow-up call on 23-feb- 2021 to ensure the replacement products resolved the initial concern.Able to establish contact with customer who stated is comfortable with the results.
 
Event or Problem Description
Consumer reported complaint for lo display on blood glucose test.The customer is concerned with test results from results obtained of lo mg/dl.The customer¿s expected am fasting blood glucose test result is 140mg/dl and expected before dinner fasting blood glucose test result range is 90-110 mg/dl.Customer was not using the proper testing technique.Customer only used the meter only 3 times the customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The customer declined to perform a blood test during the call.The product is stored according to specification in the dining room.The test strip lot manufacturer¿s expiration date is 12/22/2022 and test strips were opened two days prior to call.The meter memory was reviewed for previous test result history (customer only tested three times): (b)(6).

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11467114
Report Number1000113657-2021-00173
Device Sequence Number2965702
Product Code NBW
UDI-Device Identifier00021292008956
UDI-Public(01)00021292008956
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/22/2022
Device Model NumberSTRIP, TF WGN 50CTMG/DL 956970
Device Lot NumberNX1005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Distributor Facility Aware Date02/12/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1